I was wondering what the medical explanation was for why fertility drugs cause cysts? If you do get a cysts at the end of a cycle, does that mean you never had a chance of getting pg from that cycle? Is there anything a person can do to prevent the cysts?
I did several cycles of Clomid with no cysts; then one cycle of Femara that produced 2 cysts. Now I'm ending another cycle of Femara and believe that I have cysts again. What is the purpose of taking the fertility meds if the cycle is doomed to end in cysts?
I do ovulate on my own; the meds were to produce more and better quality eggs.
Both Clomid and Femara are anti estrogen drugs. They fool your body into thinking that it needs to produce more estrogen and your body responds by telling your ovaries to "get to work". The ovaries then produce follicles. Follicles are cysts that contain eggs. Normal follicles are cysts that are about 2 cm in size. Sometimes the hyperstimulation causes the ovaries to over due it and cysts form. These usually regress on their own once the medication is stopped.
In your particular case, it may be that you should not use fertility drugs. They may be counter-productive.
If you were my patient, I would consider referring you to an RE for IVF. Their protocols simultaneously suppress AND stimulate the ovaries so that lots of eggs develop without lots of cysts.
Your other alternative is to decrease your dose of Femara or Clomid. or stop them altogether and let your ovaries do things their own way.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.